Header

UZH-Logo

Maintenance Infos

A regularizing property of the 2D-eikonal equation


De Lellis, Camillo; Ignat, Radu (2015). A regularizing property of the 2D-eikonal equation. Communications in Partial Differential Equations, 40(8):1543-1557.

Abstract

We prove that any 2-dimensional solution $\psi \in \mathit{W}^{1+^{1}_{3},3}_\mathit{loc}$ of the eikonal equation has locally Lipschitz gradient $\nabla$$\psi$ except at a locally finite number of vortex-points. A related regularizing effect is also obtained for general solutions of the Burgers’ equation.

Abstract

We prove that any 2-dimensional solution $\psi \in \mathit{W}^{1+^{1}_{3},3}_\mathit{loc}$ of the eikonal equation has locally Lipschitz gradient $\nabla$$\psi$ except at a locally finite number of vortex-points. A related regularizing effect is also obtained for general solutions of the Burgers’ equation.

Statistics

Citations

Dimensions.ai Metrics
4 citations in Web of Science®
4 citations in Scopus®
5 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

20 downloads since deposited on 27 Jan 2016
9 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:3 August 2015
Deposited On:27 Jan 2016 11:35
Last Modified:19 Aug 2018 00:03
Publisher:Taylor & Francis
ISSN:0360-5302
OA Status:Green
Publisher DOI:https://doi.org/10.1080/03605302.2014.999939
Project Information:
  • : FunderSNSF
  • : Grant ID200021_129812
  • : Project TitleCalculus of variations and fluid dynamics

Download

Download PDF  'A regularizing property of the 2D-eikonal equation'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 227kB
View at publisher